# SDR DXTA2019022502078

- Difficulty date: February 24, 2019
- Submitted: February 27, 2019
- Operation: Air carrier
- Aircraft: N655QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605655
- Aircraft time: 10,708 hours, 8,246 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 99143797
- Part serial: 06172H3306
- Condition: Defective
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE FLIGHT AT 40000 FT THE PILOT SIDE LEFT SIDE WINDOW DE ICE ELEMENT ON LOWER PANE BEGAN ARCING AND SPARKING. TRIED TO ISOLATE THE WINDOW FROM POWER AFTER FOLLOWING APPLICABLE CHECKLIST. THE ARC AND SPARKING GOT
BIGGER AND STRECHED FURTHER ALONG THE ELEMENT UNTIL POWER WAS REMOVED.   REMOVED & REPLACED PILOT SIDE HEATED WINDOW IAW CE-560XL M/M 56-12-00.  OPS CHK GOOD.
